I take cellcept for my Lupus and have been having more fatigue lately. It may just be the Lupus but seemed to lessen for a week when I had to go off of the cellcept.
Tiredness is a common side effect of Cellcept. If it is really bothersome please see your doctor.
I couldn't however find any reviews where people have stated that they experienced tiredness.
Please join the forum... someone there may have experienced what you are experiencing.
YES!!! I had a kidney transplant a year and a half ago. I am experiencing fatigue and shortness of breath. This comes on sporadically, usually after I've had a day of good energy doing normal things. I have to plan my good days knowing I'll have a bad day the next day. It's pretty frustrating. It's good to know it's the CellCept and not me or because I'm "lazy."
- CellCept Information for Consumers
- CellCept Information for Healthcare Professionals (includes dosage details)
- Side Effects of CellCept (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 22 Feb 2012 • 2 answers
Posted 12 May 2013 • 6 answers
Posted 20 Mar 2014 • 2 answers
Posted 16 May 2014 • 1 answer